Shocking: Young Girls Convulse On The Floor After HPV Shot

Shocking: Young Girls Convulse On The Floor After HPV Shot
This was sent to me on Twitter it shows young girls having convulsions after receiving the HPV vaccine.
Here is a link to the original Facebook post

Here is a translation of the text
Girls Carmen de Bolivar, district caracoli with disorders that come vaccine Pots warned in written or technical records. syncope tonic clonic movements. . . In this population volunteer doctors #NEUROLOGOS deals #CAARDIOLOGOS # This population is completely neglected by the health system. the story of the person who shot this video shows the anguish that exists in this population 👀 eyes of the world turn to see governments taking the decision to continue with the application of this vaccine either #Gardasil or #cervarix. How can this keep happening? . Do not understand how the interest is clearly not the protection of underage girls is violating their right to healthy, full of his age. WHERE IS THE INTERNATIONAL HUMAN RIGHTS, UNICEF, Volten and look at the reality of more than 40mil victims. WORLDWIDE. It is no coincidence ALL GIRLS AND HEALTHY LIVES WITH DISABILITIES IN ORDER TO BRING THEIR VACCINE COTIDIANOS.DESPUES DAYS. #VPH #MEXICO #NO #MAS #VACUNA #To #PAPILOMA #HUMANO. 3RD WEEK VACCINATION 6 to 10 OCTUBTE AROUND THE COUNTRY. CHECK OUT WHAT IS HAPPENING IN COLOMBIA AND IN MANY COUNTRIES MEXICO be calculated automatically. IF YOUR DAUGHTER …. ??? NO MORE RUSSIAN ROULETTE. The images are real and speak for themselves. #NO # 🚫💉 Human Papillomavirus

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s